# SDR CALA9701624

- Difficulty date: November 13, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 2 INCH CRACK IN LOWER SKIN OF RT WING TIP JUST OUTBOARD OF NR 8 SLAT.  THE CRACK WAS STOP DRILLED IAW SRM 51-10-01.  A DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2 AND 51-20-4.
